On the additivity of the fixed point property for 1-dimensional continua
Fundamenta Mathematicae, Tome 136 (1990) no. 1, pp. 27-36
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_136_1_27_36,
author = {Roman Ma\'nka},
title = {On the additivity of the fixed point property for 1-dimensional continua},
journal = {Fundamenta Mathematicae},
pages = {27--36},
year = {1990},
volume = {136},
number = {1},
doi = {10.4064/fm-136-1-27-36},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-136-1-27-36/}
}
TY - JOUR AU - Roman Mańka TI - On the additivity of the fixed point property for 1-dimensional continua JO - Fundamenta Mathematicae PY - 1990 SP - 27 EP - 36 VL - 136 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-136-1-27-36/ DO - 10.4064/fm-136-1-27-36 LA - en ID - 10_4064_fm_136_1_27_36 ER -
Roman Mańka. On the additivity of the fixed point property for 1-dimensional continua. Fundamenta Mathematicae, Tome 136 (1990) no. 1, pp. 27-36. doi: 10.4064/fm-136-1-27-36
Cité par Sources :